EconPapers    
Economics at your fingertips  
 

Extinction and Positivity of the Solutions for a p‐Laplacian Equation with Absorption on Graphs

Qiao Xin, Chunlai Mu and Dengming Liu

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We deal with the extinction of the solutions of the initial‐boundary value problem of the discrete p‐Laplacian equation with absorption ut = Δp,ωu − uq with p > 1, q > 0, which is said to be the discrete p‐Laplacian equation on weighted graphs. For 0

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/937079

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:937079

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:937079